BibTeX record: journals/dcg/Toth05

download as .bib file

@article{DBLP:journals/dcg/Toth05,
  author    = {G{\'{a}}bor Fejes T{\'{o}}th},
  title     = {Covering with Fat Convex Discs},
  journal   = {Discrete {\&} Computational Geometry},
  year      = {2005},
  volume    = {34},
  number    = {1},
  pages     = {129--141},
  url       = {http://dx.doi.org/10.1007/s00454-004-1153-z},
  doi       = {10.1007/s00454-004-1153-z},
  timestamp = {Wed, 22 Oct 2014 07:25:56 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dcg/Toth05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}